Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Getting wisdom teeth. Having bad sinus, sneezing, pain in chest, neck. Taken antibiotics. Treatment?

I have had my wisdom teeth out. Long and short of this is I sneezed and ended up with oral emphaseama and now have a bad sinus infection . I have been on antibiotis for almost 3 weeks. in the last few days I have had these pains that are in my chest and they go into my arm pit. Earlier today it seemed to go a little down my arm and a little into my neck it isn t in my arm now or neck and the pains in my chest are very dull now. could this be related to the two antibiotics I am on?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist 's  Response
Welcome to the forum.
The symptoms that you have described suggest that the sinus infection has spread to nasal cavities, ears and throat as all these structures are interconnected.
You need to get a pus culture done in case there is pus discharge to know the organism causing the infection.
I you are not responding to the antibiotics that you taking, then you should change it.
I hope this information has been both informative and helpful for you.
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor